# SDR S9BA2009004

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 39,579 hours, 84,609 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: C6TP101429
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEA FIN MOUNT CORRODED ON LEFT STABILIZATION.  REMOVED AND REPLACED LEFT OUTBOARD STABILIZER FORWARD SPAR WITH FACTORY NEW PART.
